The Annals of Mathematical Statistics

On the Bayes Character of a Standard Model II Analysis of Variance Test

R. H. Farrell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1094-1097.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697616

Digital Object Identifier
doi:10.1214/aoms/1177697616

Mathematical Reviews number (MathSciNet)
MR242323

Zentralblatt MATH identifier
0182.51904

JSTOR
links.jstor.org

Citation

Farrell, R. H. On the Bayes Character of a Standard Model II Analysis of Variance Test. Ann. Math. Statist. 40 (1969), no. 3, 1094--1097. doi:10.1214/aoms/1177697616. https://projecteuclid.org/euclid.aoms/1177697616


Export citation